# SDR IPXA13578604

- Difficulty date: May 17, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1006
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15, MAIN CABIN FRAME AT BS 540 IS DENTED AND CRACKED BETWEEN S5-6R.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-07-2R-1.
